Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/82498
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Exponential H∞ filtering for uncertain discrete-time switched linear systems with average dwell time: A µ-dependent approach
Other Titles: Exponential H infinity filtering for uncertain discrete-time switched linear systems with average dwell time: A Mu-dependent approach
Author: Zhang, L.
Boukas, E.K.
Shi, P.
Citation: International Journal of Robust and Nonlinear Control, 2008; 18(11):1188-1207
Publisher: John Wiley & Sons Ltd
Issue Date: 2008
ISSN: 1049-8923
1099-1239
Statement of
Responsibility: 
Lixian Zhang, El-Kebir Boukas and Peng Shi
Keywords: average dwell time; H∞ filtering; linear matrix inequalities; switched linear systems
Rights: Copyright © 2007 John Wiley & Sons, Ltd.
RMID: 0020128057
DOI: 10.1002/rnc.1276
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.